# SDR UPS204578

- Difficulty date: September 27, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N933UP
- Make and model: Boeing 727-25C
- Aircraft serial: 19857
- System (JASC): 3350 · Emergency Lighting
- Part: Eel Battery Pack
- Part number: 1000677
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

WHILE ON GROUND, MAINTENANCE FOUND EMERGENCY EXIT BATTERY PACK DIM.  REMOVED AND REPLACED BATTERY LIGHT PACK.
